# SDR SWAA2022040650882

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FRAME STA 887 WL 162 LBL10 TO RBL 22 / REMOVED CORROSION ON AFT CARGO BAY FRAME B.S.887 LBL10-RBL22 WL162. REPAIRED PER ER# 19-05335 REV IR AND SWA EA 1-753-35877 REV IR
